MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM VA LOCKING SCREW STARDRIVE 12MM STERILE; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM VA LOCKING SCREW STARDRIVE 12MM STERILE; SCREW, FIXATION, BONE
Model Number 02.210.112TS
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported the screw would not disengaged from the tube.It is unknown when the event occurred and if there was patient or procedural involvement.This is report 1 of 8 for (b)(4).This complaint is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary investigation site: cq zuchwil selected flow: packaging visual inspection: the va locking screw was received with the reported condition that the inner tube did not disengage from outer tube.The inspection performed at cq zuchwil confirmed that after unscrewing the outer cap the entire inner tube (cap with holder and screw) is retained within the outer tube, preventing the screw from being removed and used.No further damage is visible.Summary: the complaint condition is confirmed as the inner tube is retained within the outer tube during disassembly preventing the screw from being removed and used.This production lot (6l35429) was manufactured in oct.2019 according to the specification.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Further investigation has shown that this production lot is part of the corrective and preventive action (capa) and part of the field safety notice.The root cause was identified during the performed capa evaluation (inadequately defined design of the inner tube & inner cap).All further investigations and actions will be documented within capa and hence the in the investigation flow listed remaining investigation steps are not required device history lot part number: 02.210.112ts synthes lot number: 6l35429 manufacturing site: selzach supplier: früh verpackungstechnik ag release to warehouse date: oct.28, 2019 expiry date: oct.01, 2024 lot 6l35429 is part of capa, therefore no further investigation is required for this lot number as the investigation including root cause definition has already been performed under this capa.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA LOCKING SCREW STARDRIVE 12MM STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10343786
Report Number8030965-2020-05437
Device Sequence Number13654213
Product Code HWC
UDI-Device Identifier10886982262660
UDI-Public(01)10886982262660
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model Number02.210.112TS
Device Catalogue Number02.210.112TS
Device Lot Number6L35429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/06/2020
09/03/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/02/2020
09/15/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0879-2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR A; CORTSCR A; CORTSCR A; CORTSCR A; LOCKSCR A; VA LOCKING SCREW STARDRIVE® Ø 2.4 MM, SE; VA LOCKING SCREW STARDRIVE® Ø 2.4 MM, SE